教師資料查詢 | 類別: 期刊論文 | 教師: 伍志祥 Wu Jyh-shyang (瀏覽個人網頁)

標題:Reducing Variance in Univariate Smoothing
學年95
學期2
出版(發表)日期2007/04/15
作品名稱Reducing Variance in Univariate Smoothing
作品名稱(其他語言)
著者Ming-Yen Cheng; Liang Peng; Jyh-Shyang Wu
單位
出版者
著錄名稱、卷期、頁數The Annals of Statistics 35(2), pp.522-542
摘要A variance reduction technique in nonparametric smoothing is proposed: at each point of estimation, form a linear combination of a preliminary estimator evaluated at nearby points with the coefficients specified so that the asymptotic bias remains unchanged. The nearby points are chosen to maximize the variance reduction. We study in detail the case of univariate local linear regression. While the new estimator retains many advantages of the local linear estimator, it has appealing asymptotic relative efficiencies. Bandwidth selection rules are available by a simple constant factor adjustment of those for local linear estimation. A simulation study indicates that the finite sample relative efficiency often matches the asymptotic relative efficiency for moderate sample sizes. This technique is very general and has a wide range of applications.
關鍵字Bandwidth;coverage probability;kernel;local linear regression;nonparametric smoothing;variance reduction
語言英文(美國)
ISSN0090-5364
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!